# SDR 96ZZZX4330

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N250TP
- Make and model: Beech A36
- Aircraft serial: E2408
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter Assy
- Part number: 306051
- Condition: Bowl Loose
- Location: Fuel System
- Part time: 208 hours
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ENGINE FLAME-OUT ON POWER CHECK.  FUEL FILTER BOWL FOUND LOOSE, SUFFICIENT TO ALLOW ENGINE FUEL STARVATION.  FUEL BOWL IS TORQUED TO 25 INCH/POUND (THE LOWER TORQUE VALUE) AS HAD EXPERIENCED A CRACKED FILTER HOUSING WHEN TORQUED TO THE HIGH LIMITS.  FILTER LOCKING WIRE FRACTURED RESULTING IN THE BOWL VIBRATING LOOSE.  SUSPECT TOO MANY TWISTS TO THE INCH AT THE TOP END OF THE LOCKING WIRE.
